# SDR SWIA201025246

- Difficulty date: October 15, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 19,875 hours, 12,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OUT OF LIMITS ON FS 280 FLOORBEAM.  (C-CHECK)  REPAIRED PER REO.
